Ibuprofen 200mg. Pain Reliever 20-Pack
Click to enlarge image(s)
- Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache.
- Easy-to-swallow, film coated tablets
- Unit dose packets
- Spanish labeling where possible
- Each tablet contains: Ibuprofen 200mg.
- Sold in 10 foil packs of 2 tablets.
|Active Ingredients (In each tablet)..................Purposes
Ibuprofen 200 mg (NSAID*)............Pain Reliever/Fever Reducer
*nonsteroidal anti-inflammatory drug
Temporarily relieves minor aches and associated with:
• headache • toothache • backache • menstrual cramps • common cold
• muscular aches • minor arthritis pain
Temporarily reduces fever.
Allergy Alert: Ibuprofen may cause a severe allergic reaction which may include:
• hives • skin reddening • asthma (wheezing) • facial swelling • rash • shock • blisters
If an allergic reaction occurs, stop use and seek medical help right away.
|Stomach Bleeding Warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding.
The chance is higher if you:
• are age 60 or older • have had stomach ulcers or bleeding problems
• take a blood thinning (anticoagulant) or steroid drug
• take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others)
• have 3 or more alcohol drinks every day while using this product
• take more or for a longer time than directed
|Do not use:
• if you have ever had an allergic reaction to any other pain reliever/ fever reducer.
• right before or after heart surgery
|Ask a Doctor before use if you have:
• problems or serious side effects from taking pain relievers or fever reducers
• stomach problems that last or come back, such as heartburn, upset stomach, or stomach pain
• ulcers • bleeding problems • high blood pressure
• heart or kidney disease • taken a diuretic • reached age 60 or older
|Ask a Doctor or Pharmacist before use if you are:
• taking any other drug containing and NSAID (prescription or nonprescription)
• taking a blood thinning (anticoagulant) or steroid drug
• under a doctor’s care for any serious condition • taking any other drug
|When using this product:
• take with food or milk if stomach upset occurs
• long term continuous use may increase the risk of heart attack or stroke
|Stop Using and Ask a Doctor If:
• you feel faint, vomit blood, or have bloody or black stool. These are signs of stomach bleeding.
• an allergic reaction occurs. Seek medical help right away.
• pain gets worse or lasts for more than 10 days.
• fever gets worse or lasts for more than 3 days.
• more than mild heartburn, upset stomach or stomach pain occurs with use of this product, gets worse or lasts.
• redness or swelling is present in the painful area.
• any new or unexpected symptoms occur.
|If pregnant or breast-feeding, ask a health professional before use. IT IS ESPECIALLY IMPORTANT NOT TO USE IBUPROFEN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
• Do not use more than directed
• The smallest effective dose should be used.
• Do not take longer than 10 days, unless directed by a doctor (see Warnings)
|Adults and children: (12 years and older)
||Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor.
|Children under 12 years:
||Do not give to children under 12 years of age.
• Read all product information before using
• Store at 20-25°C (68-77°F)
• Avoid excessive heat 40°C (above 104°F)
• Tamper evident sealed packets
• Do not use any opened or torn packets
Cellulose*, colloidal silicon dioxide*, corn starch*, croscarmellose sodium*, fumed silica gel*, hydroxypropyl cellulose*, hypromellose, lactose*, magnesium stearate*, microcrystalline cellulose*, polydextrose*, polyethylene glycol*, povidone*, pregelatinized starch*, silica*, sodium starch glycolate*, stearic acid, titanium dioxide, triacetin*
|Questions or comments? 1-800-634-7680